Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Irregular periods. Taking Mepyrate. Normal hormonal study. How to normalise ovulation?Should I go for IVF?

Good morning doctor Am 27yr old married(1and1/2yrs)female,having irregular menstrual cycle,menstrurate on taking day3hormonal studies showed FSH-6.40miu LH-6.17miu Prolactin-48.10 TSH-3.2uiu Uss normal anatomy ,both ovaries with few follicle ,no dominant follicle seen. We wish to conceive as early as can I normalise my cycle for ovulation to happen.should I go for ivf treatment or any more investigation. Thanking you Vaika
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response

Welcome in H.C.M.

I ave gone through your query regarding your irregular periods and getting problem in conception.

I would like to suggest you to take 3 cycles of cotraceptive pills, as most of time this is the simplest way for correction of irregular period and than after if your periods remain irregular than consultation with your obstretition will become necessary.

Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor